Wondering about the CAUSE of my ED

What are your fears? Ideas? Hints? to coping with ED. What helps you with your mental game? How are relationships affected?
goodwoodnow
Posts: 60
Joined: Mon Apr 03, 2017 3:07 pm

Wondering about the CAUSE of my ED

Postby goodwoodnow » Mon Apr 10, 2017 7:20 pm

My Uro has never really addressed the cause of my ED which started about 15 years ago at age 55. I had been on Celexa for depression for just over a year during which time I first had erection issues. viagra was prescribed and all was well. But then I had to switch to cialis due to side effects and inconsistent results with Viagra. Several years later had same issues with Cialis, leading to injections, which I am on now with much success getting erections almost 100% of attempts, solo and with partner ...my wife.

Now I have read that Klonapin (I take generic, chlonazepam) can cause ED and can cause orgasm/ejaculation issues, which I have had often in the 2.5 years on Edex injections. I use this for a sleep problemr , REM sleep disorder.....acting out night mares.
Has anyone ever heard of Klonapin causing ED and sometimes inability to ejaculate/orgasm ? I wish I could find something else to take for the sleep issue to see if it has been the cause of my ED for the past 15 years! i started taking it at about the same time I was on anti depressant, but chlonozapam was never mentioned as the "culprit".

I am very fit and active and have none of the usual risk factors for ED, even age since mine started at age 55!
Using and loving injections which have been using for over 4 years PGE-1 (Alprostadil) 40 mcg /ml. enjoy sharing interests, ideas and issues with other "EDguys"

seeking info
Posts: 111
Joined: Tue Jan 10, 2012 11:19 pm

Re: Wondering about the CAUSE of my ED

Postby seeking info » Thu Apr 13, 2017 7:35 pm

Ask your doctor about Restoril...ska temazapam...I have no issues with this med. I too have delayed ejaculation but that is very normal for my age and other Meds I take. Its very very frustrating. I am 54!
Best of luck..hope this is helpful
Seeking info..ska..Scott
Medically retired. Due to very bad back issues..multiple surgeries. Implanted pain infusion system on long term opiodal meds; hypogonadism and hypothyroid as a side effect from intrathecal pain infusion system. Use low dose generic V

goodwoodnow
Posts: 60
Joined: Mon Apr 03, 2017 3:07 pm

Re: Wondering about the CAUSE of my ED

Postby goodwoodnow » Fri Apr 14, 2017 10:00 am

Thanks Scott. I will ask about tamazapam in place of chlonazapam, which I take to prevent my acting out in my sleep. I see her in a couple of weeks and your info will be helpful then. I am 71, so no doubt age is a factor now too. But it wasn't at age 55 when my ED first started. And my wife and I are far from giving up on "good sex"!
Using and loving injections which have been using for over 4 years PGE-1 (Alprostadil) 40 mcg /ml. enjoy sharing interests, ideas and issues with other "EDguys"


Return to “Emotional and Mental Support”

Who is online

Users browsing this forum: No registered users and 2 guests